# SDR EIA2007036

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Eroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MOLDING SEAL FOUND ERODED AT SEVERAL LOCATIONS.  REPLACED WITH BACR15BB8DD RIVETS COMMON TO OUTBOARD SPOILER FITTING, THE REAR SPAR WEB AND WS 1028 RIB POST WITH BACB30NX*K*Y HILOCKS AND BACC30AC8 COLLARS IN 0.2772-0.2792 IN DIA HOMES.
